Getmedicin.org

Codeine overdose





Codeine overdose MedlinePlus Medical Encyclopedia

11/12/2014
01:02 | Author: Alex Watson

Codeine overdose
Codeine overdose MedlinePlus Medical Encyclopedia

Codeine is a prescription painkiller. Codeine overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount.

Murphy NG, Benowitz NL, Goldschlager N. Cardiovascular toxicology. In: Shannon MW, Borron SW, Burns MJ, eds. Haddad and Winchester's Clinical Management of Poisoning and Drug Overdose. 4th ed. Philadelphia, PA: Saunders Elsevier; 2007:chap 8.

Codeine is usually found in combination with other medications such as acetaminophen.

Comments (1)Read more



Acetaminophen and codeine overdose - National Library of Medicine

9/11/2014
01:56 | Author: Hannah Ramirez

Codeine overdose
Acetaminophen and codeine overdose - National Library of Medicine

Acetaminophen and codeine overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this.

Seek immediate medical help. This type of overdose can cause death. Do NOT make the person throw up unless told to do so by poison control or a health care professional.

Keep all medications in child-proof containers and out of reach of children. Read all medication labels and take only medications which have been prescribed for you.

If there is a high level of acetaminophen in the blood, the patient will be given N-acetyl cysteine.

Comments (2)Read more

Can you OD on Codeine? - Drugs Forum

7/10/2014
03:34 | Author: Emily Peterson

Is codeine addictive
Can you OD on Codeine? - Drugs Forum

A friend of SWIM said there was someone in his town who overdosed on Codeine. And since codeine is a drug SWIM would use from time to.

Comments (0)

Tylenol-Codeine (Acetaminophen and Codeine) Drug Information

5/9/2014
05:32 | Author: Hannah Ramirez

Codeine overdose
Tylenol-Codeine (Acetaminophen and Codeine) Drug Information

Toxicity from codeine poisoning includes the opioid triad of: pinpoint pupils, depression of respiration, and loss of consciousness. Convulsions may occur.

A single or multiple overdose with acetaminophen and codeine is a potentially lethal polydrug overdose and consultation with a regional poison control center is recommended.

Acetaminophen: toxic dose 10 g.

Methemoglobinemia over 30% should be treated with methylene blue by slow intravenous administration.

In acetaminophen overdosage, dose-dependent, potentially fatal hepatic necrosis is the most serious adverse effect.

Comments (4)Read more

Codeine Sulfate (Codeine) Drug Information Overdosage and

3/8/2014
07:50 | Author: Alex Watson

Codeine overdose
Codeine Sulfate (Codeine) Drug Information Overdosage and

Symptoms. Acute overdose of codeine is characterized by respiratory depression (a decrease in respiratory rate and/or tidal volume, Cheyne- Stokes respiration.

Read the Goal of Label Changes: Better Prescribing, Safer Use of Opioids article »

Codeine sulfate is contraindicated in patients with acute or severe bronchial asthma or hypercarbia.

You are encouraged to report negative side effects of prescription drugs to the FDA.

Comments (5)Read more